# SDR DALA2018071804546

- Difficulty date: July 10, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 59,366 hours, 7,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOST OUTBOARD FLAP TRACK MOVABLE FAIRING RIGHT SIDE COVER MISSING. APPLIED SPEED TAPE AND DEFERRED PER CDL 57-00-07.
